# SDR SWIA201334221

- Difficulty date: August 12, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 31,518 hours, 25,692 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING ON NOSE GEAR AT TOP OF CLIMB.  FLT#2605 REPLACED NLG DLK NR 1 HARNESS IAW AMM.  OPERATIONS CHECKED GOOD GEAR SWINGS SATISFACTORY.  PN 17300-253
